Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from epilepsy and hallucinations. took medicines, no relief. Permanent solution?

sir ,i livie in mussoorie,i have had this problem of epilepsy and hallucinations since i was a kid,i have gone to many surgeons and specialists,but they don t seem to be working very well with me, right now i have been advised to take 5 mg frisium , 250mg oxetol and levroxa which is also 250mg and i am take these twice a day,but i am not satisfied as the fits repeat after five or six months plus i feel itis the hallucinations that trigger the fit and no doctor has been able to provide me with a permanent solution as they keep repeating every now and then please help
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy is a chronic disease and requires long-term medications.

Your symptoms are suggestive of complex partial seizures, arising from the temporal lobe. However, this needs to be confirmed by MRI brain and EEG tests.

Your current medications are good, however, I feel the dose is inadequate. The lowest effective dose for oxetol is 10 mg per kg body weight per day, and for levroxa it is 500 mg twice daily.

For good control, you should be on correct dose of medicines. Please discuss these with your neurologist.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor